Hi, please can I ask for your advice? I’m taking Latuda and have been on it six weeks Monday. As a side effect I now suffer anxiety one hour after taking it. Will this wear off? It happens four intense hours per night and feels out of control. I have tried diazepam which works against it but if I take this any longer then it will give me worse anxiety whilst I suffer withdrawal effects from it. Also, I have tried l-theanine, passion flower and rhodesia rosea … all herbal remedies but they do not work. Finally I’ve tried compassionate thinking but my heart still beats madly. I need to be on latuda a couple more weeks to see if the anxiety wears off before I consider adding an antidepressant in combination and I also don’t have a psychiatric appointment for two months. What on earth should I do?
consider trying (M.B.S.R)…mindful based stress reduction…
consult with ur therapist…!!!s/he can guide in this matter…!!!
go easy on the supplements.
I use propranolol.